Using rotation number to detect sticky orbits in Hamiltonian systems

TitleUsing rotation number to detect sticky orbits in Hamiltonian systems
Publication TypeJournal Article
Year of Publication2019
AuthorsSantos, MS, Mugnaine, M, Szezech, JD, Batista, AM, Caldas, IL, Viana, RL
JournalChaos: An Interdisciplinary Journal of Nonlinear Science
Volume29
Ocorrência4
Pagination043125
Date PublishedJan-04-2019
ISSN1054-1500
URLhttp://aip.scitation.org/doi/10.1063/1.5078533http://aip.scitation.org/doi/pdf/10.1063/1.5078533
DOI10.1063/1.5078533
Short TitleChaos
Paper File